# SDR USAA2010122393232

- Difficulty date: December 11, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367005500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CABIN FLOOR PANEL 242GF HAS DELAMINATION.  REPLACED CABIN FLOOR PANEL 242GF.
